Immune-related colitis following head and neck reconstructive surgery in a patient receiving long-term nivolumab.
Аннотация
Immune checkpoint inhibitors (ICIs) are increasingly incorporated into perioperative cancer treatment, raising challenges in distinguishing immune-related adverse events (irAEs) from postoperative complications. We report a case of postoperative immune-related colitis following head and neck reconstructive surgery in a patient receiving long-term nivolumab. A man receiving nivolumab for gastric cancer, who was maintained on prednisolone for prior immune-related myositis, underwent subtotal glossectomy for advanced tongue cancer. Despite perioperative steroid coverage, he developed grade 3 diarrhoea on postoperative day 4. After infectious causes were excluded and CT revealed diffuse colitis, empirical corticosteroid therapy was initiated, with rapid symptom resolution; colonoscopy and biopsy supported a diagnosis of immune-related colitis. This case illustrates that irAE colitis should remain in the differential diagnosis of postoperative diarrhoea in patients with prior ICI exposure. As perioperative use of ICIs expands, clinicians should maintain a high index of suspicion for irAEs in patients presenting with postoperative diarrhoea.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.